MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL400-4
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " during the procedure, an issue occurred in which the suture was not visible, and the needle retracted back into the device.As a result, the case was completed using a new device.There was no patient adverse event due to this issue, and the patient's condition is fine".
 
Additional Manufacturer Narrative
(b)(4) the reported complaint "an issue occurred in which the suture was not visible " was confirmed upon investigation of the returned sample.The confirmation is based on the investigation results showing that the device had a bone strike.This is a known possible outcome of the procedure and is not indicative of a device malfunction.Based on a review of the device history record (dhr), the product met specification upon release.This investigation has determined that the device encountered the following failure modes: ul - ct did not unsheathe: the capsular tab (ct) was unable to deploy due to the damaged needle interfering with ct deployment.The probable root cause of this failure mode is use error - unintentional - cannot determine.Ul - needle damaged: needle tip damage occurs when the needle strikes bone.The probable root cause of this failure mode is use error - unintentional - cannot determine.Ul - needle damage: needle broken near needle spool occurs when the needle strikes bone.The probable root cause of this failure mode is use error - unintentional - cannot determine.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
UROLIFT UL400 DELIVERY DEVICE & IMPLANT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key22840591
Report Number3015181082-2025-00029
Device Sequence Number17369076
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public(01)00814932020087(11)240627(17)260627(10)73F2400857(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/27/2026
Device Catalogue NumberUL400-4
Device Lot Number73F2400857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown